# SDR HNAA2019091600272

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 36,031 hours, 31,598 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Defective
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDIS  695   05-50  1904473  14SEP19  CLT  CLOSE REOCCURING ELECTRICAL ODOR OBSERVED MULTIPLE TIMES IN FLIGHT DECK. FACT  14SEP19  16:39  CLT T/S AND FOUND FO'S W/S HEAT DRAWING EXCESSIVE CURRENT. INSPECTED W/S CONNECTIONS AND CONTACTORS, NO DEFECTS NOTED. R+R FO'S W/S HEAT CONTROLLER. OPS CHECK GOOD. OK FOR SERVICE.
